MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC PROMETRA PUMP PROGRAMMER; INFUSION PUMP PROGRAMMER

FLOWONIX MEDICAL, INC PROMETRA PUMP PROGRAMMER; INFUSION PUMP PROGRAMMER
Model Number 12828
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
During an initial pump inquiry, it was reported that the volume was incorrectly displayed.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
The manufacture date was corrected in this supplemental report.(b)(4).
 
Additional Manufacturer Narrative
Updated with additional information.(b)(4).
 
Event or Problem Description
It was reported that the device will not be returned since the operator can troubleshoot the issue.

Brand Name
PROMETRA PUMP PROGRAMMER
Common Device Name
INFUSION PUMP PROGRAMMER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key5509632
Report Number3006803715-2016-00047
Device Sequence Number16239280
Product Code LKK
UDI-Device Identifier00810335020167
UDI-Public010081033502016711150528
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number12828
Device Catalogue Number12828
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/20/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/18/2016
Supplement Report FDA Received Date09/08/2016
10/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1